# SDR 2001UALA01858

- Difficulty date: August 28, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 37,544 hours, 14,096 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CHANNEL CORRODED, BODY STATION 401 RBL 56. MAJOR REPAIR ACCOMPLISHED. REPLACED FLOOR CHANNEL STATION 395 TO STATION 415.
